Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 14, NWS Tallahassee, FL

March 3, 2012

NWS Tallahassee, FL issued this small craft advisory at Mar 3, 2012, 5:29 PM EST. It took effect at Mar 4, 2012, 10:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2012, 5:29 PM EST (22:29 UTC)
In effect from
Mar 4, 2012, 10:00 AM EST
Expired
Mar 4, 2012, 7:00 PM EST
In force
9 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

015 
WHUS72 KTAE 032229
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
529 PM EST SAT MAR 3 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING FOR ALL LEGS OF THE COASTAL WATERS... 

...A GALE WARNING IS NOW IN EFFECT FROM 10 PM EST THIS EVENING
THROUGH SUNDAY MORNING FOR ALL LEGS OF THE COASTAL WATERS... 

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR ALL LEGS OF THE COASTAL WATERS...

.SMALL CRAFT ADVISORY CONDITIONS WITH SOUTHWESTERLY WINDS OUT
AHEAD OF THE COLD FRONT WILL TRANSITION INTO A GALE WARNING LATER
THIS EVENING DUE TO FREQUENT GUSTS AT OR ABOVE GALE FORCE OUT OF
THE NORTH AND NORTHWEST OVER THE COASTAL WATERS. THIS GALE WARNING
WILL LINGER INTO SUNDAY MORNING...WITH SMALL CRAFT ADVISORY
CONDITIONS REPLACING THE GALE FOR THE REMAINDER OF SUNDAY.


GMZ730-750-755-765-770-775-040500-
/O.EXT.KTAE.SC.Y.0013.000000T0000Z-120304T0300Z/
/O.NEW.KTAE.GL.W.0003.120304T0300Z-120304T1500Z/
/O.NEW.KTAE.SC.Y.0014.120304T1500Z-120305T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
529 PM EST SAT MAR 3 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

...A GALE WARNING IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 10
AM EST SUNDAY...

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM TO 7 PM EST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST
SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 10 AM TO 7 PM EST SUNDAY. THE
EARLIER SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
THIS EVENING.

* PEAK WINDS: SOUTHWEST 20 TO 25 KNOTS AND GUSTY THIS EVENING...
  BECOMING NORTHWEST AT 25 TO 30 KNOTS WITH FREQUENT GUSTS OF 35
  TO 40 KNOTS BEFORE MIDNIGHT.

* PEAK SEAS: 5 TO 7 FEET IN APALACHEE BAY...6 TO 8 FEET ELSEWHERE
  NEARSHORE...AND 9 TO 11 FEET OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

&&

$$

17-GOULD
3 follow-up statements
168 
WHUS72 KTAE 040211
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
911 PM EST SAT MAR 3 2012

...GALE WARNING THROUGH SUNDAY MORNING...

...SMALL CRAFT ADVISORY FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...

.GUSTY NORTHWEST WINDS WILL INCREASE TO GALE FORCE BEHIND
A COLD FRONT MOVING SLOWLY SOUTHEAST ACROSS THE COASTAL WATERS
OVERNIGHT. GALE CONDITIONS WILL DECREASE TO ADVISORY LEVELS SUNDAY
MORNING.

GMZ730-750-755-765-770-775-041000-
/O.CON.KTAE.SC.Y.0013.000000T0000Z-120304T0300Z/
/O.CON.KTAE.GL.W.0003.120304T0300Z-120304T1500Z/
/O.CON.KTAE.SC.Y.0014.120304T1500Z-120305T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
911 PM EST SAT MAR 3 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EST SUNDAY.

* PEAK WINDS: NORTHWEST 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS. 

* PEAK SEAS: 5 TO 7 FEET NEAR SHORE...7 TO 10 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

FOURNIER
358 
WHUS72 KTAE 040801
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
301 AM EST SUN MAR 4 2012

...A GALE WARNING REMAINS IN EFFECT THROUGH THIS MORNING...

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM THIS MORNING
THROUGH THIS EVENING...

.GUSTY NORTHWEST WINDS HAVE INCREASES TO NEAR OR AT GALE FORCE
BEHIND A COLD FRONT EXITING SLOWLY SOUTHEAST OF THE COASTAL
WATERS OVERNIGHT. GALE CONDITIONS WILL DECREASE TO ADVISORY LEVELS
LATER THIS MORNING.

GMZ730-750-755-765-770-775-041615-
/O.CON.KTAE.GL.W.0003.000000T0000Z-120304T1500Z/
/O.CON.KTAE.SC.Y.0014.120304T1500Z-120305T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
301 AM EST SUN MAR 4 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 7 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM EST THIS EVENING. 

* PEAK WINDS: NORTHWEST 25 TO 30 KNOTS WITH GUSTS TO 35 KNOTS.

* PEAK SEAS: 5 TO 7 FEET NEAR SHORE...7 TO 10 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

BLOCK
366 
WHUS72 KTAE 041540
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1040 AM EST SUN MAR 4 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

.IN THE WAKE OF A STRONG COLD FRONT EXITING THE APALACHEE BAY
EARLY THIS MORNING...STRONG HIGH PRESSURE WILL BUILD OVER THE
NORTHEAST GULF. THIS WILL CREATE STRONG AND GUSTY NORTHWEST WINDS
WHICH HAVE ALREADY DECREASED FROM GALE FORCE BACK TO SMALL CRAFT
ADVISORY LEVELS. A FURTHER DECLINE IN WINDS AND SEAS IS EXPECTED
SUNDAY NIGHT AND MONDAY. AS THE HIGH SHIFTS EAST INTO THE
ATLANTIC...STRONG EASTERLY FLOW WILL DEVELOP ESPECIALLY AT NIGHT.
WINDS AND SEAS WILL AGAIN INCREASE TO EXERCISE CAUTION THEN LIKELY
ADVISORY LEVELS MONDAY NIGHT INTO THURSDAY.

GMZ730-750-755-765-770-775-050000-
/O.CON.KTAE.SC.Y.0014.000000T0000Z-120305T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1040 AM EST SUN MAR 4 2012

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* PEAK WINDS: NORTHWEST 20 TO 25 KNOTS AND GUSTY.

* PEAK SEAS: 5 TO 7 FEET NEAR SHORE...9 TO 11 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

17-GOULD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 4:10 PM EST, 1 hour 19 minutes earlier.

Area forecast discussion, Mar 3, 4:10 PM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
410 PM EST Sat Mar 3 2012

.Synopsis and Short Term (Rest of Today through Monday Night)...
Plenty of showers and thunderstorms have dumped quite a bit of
rainfall throughout the day across mainly west-central portions of
the CWA. Some flooding has already occurred within this heavier band
of rain with 5 inches of storm total rain and counting in
Thomasville GA, and 6 to 8 inches in parts of Lowndes County GA off
of I-75. Some of these storms have also spawned a few Tornadoes and
reports of Straight Line Wind Damage. In fact, The Tornado Watch
remains in effect until 8 pm EST for much of the Florida Big Bend
and extreme SE sections of South Central Georgia, but the Flood
Watch has been trimmed back to expire at 7 PM EST this evening, as
the rainfall in the cool sector of the Low Pressure System is not
nearly as heavy as the warm sector rain. However, the light to
moderate rain may last for much of tonight, before high pressure
finally sweeps the precip east of the region by late tonight and
early Sunday Morning. Thereafter, a Ridge of High Pressure will
usher in much cooler and drier air into the region for the end of
the weekend and beginning of next week with a gradual moderating
trend thereafter.

&&

.LONG TERM...(Tuesday through Saturday).
The large scale pattern commences rather deamplified highlighted in
nrn stream by troughing over west coast, broad ridging ewd to east
coast and a trough across extreme wrn Atlc. srn stream marked by
rather flat flow w coast to ms river then broad ridging ewd to
coast. At surface, high pressure across Carolina coast with ridging
swwd across ne gulf region.

Models diverge with ECMWF much more bullish with upper and lower
features. In this scenario, wrn trough becomes full latitude with
closed low over Colorado river valley by wed aftn. low becomes
cutoff from flow and largely spins over Baja region thru rest of
forecast period as trough shifts ewd. flow east of low becomes
dry NW thru wed then trough moves ewd becoming full latitude
trough over ern CONUS Fri and Sat with moisture streaming ENE and
across local area. At surface, large high moves ewd across Cntrl FL
and offshore, while Carolina high moves ewd and off coast both on
Tues allowing both highs to merge providing  a long fetch of breezy
ESE flow, suppressing fog and moderating temps and continuing into
at least Fri. Influenced by above upper trough, surface low develops
over TX on Monday and lifts NEWD dragging cold front and possible
squall line ahead of it across local area Fri and then absent upper
support likely lays down w-e just south of area on Sat. Conversely,
much weaker and slower GFS develops upper low over TX/OK slows down
front and keeps it west of our area. so model confidence for latter
half of extended remains low and forecast will go drier and warmer
MEX until i see better agreement.

Will go with nil pops thru Thurs night then wdly sct-lo sct Fri into
Sat. In wake of recent front, min temps Mon night will commence
around 5 to 10 degrees below climo then moderate each night rising
to climo Tues night and around 5 to 10 degrees above climo Wed thru
Fri nights. Max temps will be around climo Tues thru Wed then rise
to around 5 degrees above climo Thurs thru Sat as local area placed
increasingly in warm sector ahead and along of next weather system.
(avg inland climo is 45/71 degrees).

&&

.AVIATION...IFR/LIFR conditions at the terminals will gradually
improve from NW to SE tonight as the rain gradually tapers off and
ends, allowing the Low Cigs and Vis to gradually rise. VFR
conditions with gusty NW winds will dominate the terminals on
Sunday.

&&

.MARINE...Small Craft Advisory conditions with southerly winds out
ahead of the Cold Front will transition into a Gale Warning later
this evening due to frequent gusts at or above Gale Force out of the
North and Northwest over the Coastal Waters. This Gale Warning will
linger into Sunday Morning, with Small Craft Advisory Conditions
replacing the Gale for the remainder of Sunday.

&&

.FIRE WEATHER...Much drier air will spill into the region on Sunday
behind today's cold front. The combination of low relative humidity,
high dispersions and wind speeds above 15 mph will result in Red
Flag conditions across the Florida Panhandle and Big Bend on Sunday.
Red flag criteria will also be met across our Georgia and Alabama
counties on Sunday. Red Flag criteria may also be met on Monday for
at least a potion of the Tri-state region but will hold off on
issuing a watch at this time.

Please note that we are holding off on issuing the Red Flag Warning
product (RFW) until the severe weather threat is over.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   43  68  37  72  37 /  90  10   0   0   0
Panama City   47  65  41  71  45 /  80  10   0   0   0
Dothan        41  65  37  69  35 /  70  10   0   0   0
Albany        42  64  37  68  35 /  80  10   0   0   0
Valdosta      44  64  38  71  35 /  90  20   0   0   0
Cross City    49  65  36  74  36 /  90  20   0   0   0
Apalachicola  47  65  45  71  46 /  90  10   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...Red Flag Warning Sunday Afternoon all zones.

GA...Flood Watch until 7 PM EST this evening for Baker-Ben Hill-
     Berrien-Brooks-Colquitt-Cook-Decatur-Dougherty-Grady-Irwin-
     Lanier-Lowndes-Miller-Mitchell-Seminole-Thomas-Tift-Turner-
     Worth.

     Red Flag Warning Sunday Afternoon all zones.

FL...Flood Watch until 7 PM EST /6 PM CST/ this evening for
     Calhoun Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
     Jefferson Coastal Wakulla-Gadsden-Inland Bay-Inland Franklin-
     Inland Gulf-Inland Jefferson-Inland Wakulla-Jackson-Leon-
     Liberty-Madison-Washington.

     Wind Advisory until 8 PM EST this evening for Coastal Dixie-
     Coastal Jefferson-Coastal Taylor-Coastal Wakulla-Inland
     Dixie-Inland Jefferson-Inland Taylor-Inland Wakulla-
     Lafayette-Leon-Madison.

     Red Flag Warning Sunday Afternoon all zones.

GM...Small Craft Advisory until 10 PM EST this Evening all legs.

     Gale Warning from 10 PM this evening to 10 AM EST Sunday all
     legs.

     Small Craft Advisory from 10 AM to 7 PM EST Sunday all legs.

&&

Aviation/Public/Marine...Gould
Fire Wx...Barry
Long Term...Godsey
Hazardous weather outlook, Mar 3, 5:26 AM EST, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 AM EST SAT MAR 3 2012

...SLIGHT RISK OF SEVERE WEATHER ACROSS THE ENTIRE REGION TODAY...

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-041000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
526 AM EST SAT MAR 3 2012 /426 AM CST SAT MAR 3 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A STRONG COLD FRONT WILL MOVE INTO THE REGION TODAY LEADING TO THE
DEVELOPMENT OF WIDESPREAD SHOWERS AND THUNDERSTORMS. SOME OF THESE
STORMS ARE EXPECTED TO BECOME SEVERE WITH DAMAGING WINDS BEING THE
PRIMARY THREAT. A FEW STORMS OUT AHEAD OF THE MAIN AREA OF SHOWERS
AND THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING AN ISOLATED
TORNADO.

IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL
IS EXPECTED ACROSS MUCH OF SOUTHERN GEORGIA AND NORTH FLORIDA. A
FLOOD WATCH HAS BEEN ISSUED FOR THIS AREA. STORM TOTAL RAINFALL
AMOUNTS ARE EXPECTED TO RANGE BETWEEN 2 AND 4 INCHES WITH ISOLATED
MAXIMUM TOTALS NEAR 6 INCHES POSSIBLE BY SUNDAY MORNING.

STRONG ONSHORE WINDS TODAY ALONG THE FLORIDA BIG BEND AND
PANHANDLE BEACHES WILL CREATE A HIGH RISK OF RIP CURRENTS. LATER
THIS EVENING...OFFSHORE WINDS BEHIND THE COLD FRONT WILL LEAD
TO SOLID SMALL CRAFT ADVISORY CONDITIONS OVER THE COASTAL WATERS
WITH GALE FORCE GUSTS POSSIBLE AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

BREEZY...BUT DRY CONDITIONS ARE EXPECTED FOR SUNDAY. MORE TRANQUIL
CONDITIONS WILL RETURN BY MONDAY WITH THE NEXT CHANCE OF RAIN
OCCURRING LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED TODAY. SPOTTERS SHOULD CONSIDER
THEMSELVES ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR WARNING
IN THEIR AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

In the hours before

Local storm report, Mar 3, 3:16 PM EST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
316 PM EST SAT MAR 3 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      1 E MARIANNA            30.77N 85.22W
03/03/2012                   JACKSON            FL   PUBLIC

            DITCHES OVERFLOWING WATER INTO A HOME.

&&

IRIS SYSTEM
Local storm report, Mar 3, 4:20 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
420 PM EST SAT MAR 3 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     1 NNE BELAIR            30.40N 84.27W
03/03/2012                   LEON               FL   NWS EMPLOYEE

            TREE AND POWERLINE DOWN ON THE ROAD

&&

IRIS SYSTEM
Special weather statement, Mar 3, 4:24 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
424 PM EST SAT MAR 3 2012

FLZ014-015-026-027-114-115-127-032215-
INLAND GULF FL-COASTAL WAKULLA FL-COASTAL GULF FL-COASTAL FRANKLIN
FL-INLAND FRANKLIN FL-INLAND WAKULLA FL-LIBERTY FL-
424 PM EST SAT MAR 3 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR FRANKLIN...GULF...
LIBERTY AND WAKULLA COUNTIES...

* UNTIL 515 PM EST/415 PM CST/

AT 422 PM EST...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
CARRABELLE TO 8 MILES NORTH OF EASTPOINT TO 7 MILES WEST OF
APALACHICOLA...MOVING EAST AT 25 MPH.

PEOPLE IN FRANKLIN...SOUTHEASTERN GULF...SOUTHEASTERN LIBERTY AND
SOUTHERN WAKULLA COUNTIES...INCLUDING THE CITIES OF APALACHICOLA...ST
GEORGE ISLAND...EASTPOINT AND CARRABELLE...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
AT (8 5 0) 9 4 2 8 8 3 3. OR...CONTACT LAW ENFORCEMENT.

LAT...LON 2964 8494 2971 8479 2968 8488 2978 8489
      2970 8502 2973 8521 3013 8483 3016 8423
      2989 8434 2991 8453 2980 8464 2983 8456
      2981 8456 2979 8458 2975 8483 2977 8469
      2968 8478 2968 8479
TIME...MOT...LOC 2124Z 263DEG 24KT 3011 8473 2987 8488
          2975 8508

08-LAMERS
Local storm report, Mar 3, 4:32 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
432 PM EST SAT MAR 3 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     TSTM WND DMG     2 WNW NICHOLASVILLE     31.42N 84.70W
03/02/2012                   EARLY              GA   BROADCAST MEDIA

            MOBILE HOME DESTROYED

&&

IRIS SYSTEM
Local storm report, Mar 3, 5:14 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
514 PM EST SAT MAR 3 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     2 NW CAPITOLA           30.47N 84.11W
03/03/2012                   LEON               FL   EMERGENCY MANAGER

            TREE DOWN ON HOUSE.

&&

IRIS SYSTEM
Local storm report, Mar 3, 5:22 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
522 PM EST SAT MAR 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     FLOOD            WNW EUCHEEANNA          30.65N 86.05W
03/03/2012                   WALTON             FL   TRAINED SPOTTER

            PANTHER CREEK AT COUNTY ROAD 280 AND BRUCE CREEK AT RED
            HILL ROAD ARE BOTH IN MINOR FLOOD STAGE

&&

MATSON

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 8:43 PM ESTTornado WarningTAEJackson32 min
Mar 2, 11:16 PM ESTDense Fog AdvisoryTAEBay, Calhoun, Franklin, Gulf, Jefferson, Leon and 3 more10 hr
Mar 2, 11:16 PM ESTMarine Dense Fog AdvisoryTAE9 hr
Mar 3, 3:40 AM ESTFlood WatchTAEBay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 5 more14 hr
Mar 3, 3:40 AM ESTRip Current StatementTAEBay, Walton11 hr
Mar 3, 3:51 AM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr
Mar 3, 4:30 AM ESTSmall Craft AdvisoryTAE18 hr
Mar 3, 7:34 AM ESTSevere Thunderstorm WarningTAEHolmes, Jackson26 min
Mar 3, 8:01 AM ESTSpecial Marine WarningTAE32 min
Mar 3, 8:05 AM ESTSpecial Marine WarningTAE55 min
Mar 3, 8:13 AM ESTSevere Thunderstorm WarningTAEHolmes, Walton32 min
Mar 3, 8:21 AM ESTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington39 min
Mar 3, 8:27 AM ESTSevere Thunderstorm WarningTAEWalton, Washington48 min
Mar 3, 8:48 AM ESTSevere Thunderstorm WarningTAEBay, Walton, Washington27 min
Mar 3, 8:57 AM ESTSevere Thunderstorm WarningTAEHolmes, Jackson, Washington33 min
Mar 3, 9:16 AM ESTTornado WarningTAEGadsden, Jefferson, Leon, Liberty44 min
Mar 3, 9:54 AM ESTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon36 min
Mar 3, 9:57 AM ESTTornado WarningTAEGadsden, Leon, Liberty48 min
Mar 3, 10:16 AM ESTTornado WarningTAECalhoun, Gadsden, Jackson, Liberty29 min
Mar 3, 10:43 AM ESTTornado WarningTAEGadsden32 min
Mar 3, 11:09 AM ESTAreal Flood AdvisoryTAEJackson, Walton, Washington3 hr
Mar 3, 11:13 AM ESTSevere Thunderstorm WarningTAEGadsden, Leon32 min
Mar 3, 11:28 AM ESTSevere Thunderstorm WarningTAEGadsden, Leon32 min
Mar 3, 12:04 PM ESTAreal Flood AdvisoryTAECalhoun, Gadsden, Jackson, Jefferson, Leon, Liberty3 hr
Mar 3, 12:22 PM ESTFlash Flood WarningTAEBay, Calhoun, Gadsden, Jackson, Liberty, Walton and 1 more4 hr
Mar 3, 1:29 PM ESTFlash Flood WarningTAEGadsden, Jackson3 hr
Mar 3, 1:56 PM ESTSpecial Weather StatementTAEGulf, Leon, Liberty64 min
Mar 3, 2:03 PM ESTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon27 min
Mar 3, 2:10 PM ESTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon, Liberty, Wakulla50 min
Mar 3, 2:20 PM ESTAreal Flood AdvisoryTAELeon115 min
Mar 3, 2:28 PM ESTSevere Thunderstorm WarningTAEJefferson, Leon, Madison47 min
Mar 3, 2:53 PM ESTSpecial Marine WarningTAE52 min
Mar 3, 3:00 PM ESTSpecial Weather StatementTAEGulf, Jefferson, Liberty, Wakulla60 min
Mar 3, 3:02 PM ESTWind AdvisoryTAEDixie, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more5 hr
Mar 3, 3:13 PM ESTSevere Thunderstorm WarningTAEJefferson, Leon, Madison, Taylor62 min
Mar 3, 3:39 PM ESTSpecial Marine WarningTAE66 min
Mar 3, 4:24 PM ESTSpecial Weather StatementTAEFranklin, Wakulla51 min
Mar 3, 4:57 PM ESTSpecial Marine WarningTAE93 min
Mar 3, 5:29 PM ESTGale WarningTAE17 hr
Mar 3, 5:38 PM ESTAreal Flood WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 9 more10 hr
Mar 2, 8:27 PM ESTSpecial Weather StatementTAECalhoun, Early48 min
Mar 2, 9:02 PM ESTTornado WarningTAEEarly28 min
Mar 2, 9:03 PM ESTSevere Thunderstorm WarningTAEBaker, Calhoun, Early27 min
Mar 2, 9:15 PM ESTTornado WarningTAEBaker, Calhoun, Dougherty10 min
Mar 2, 10:52 PM ESTSpecial Weather StatementTAEDougherty38 min
Mar 2, 11:26 PM ESTSpecial Weather StatementTAELee49 min
Mar 3, 12:24 AM ESTSevere Thunderstorm WarningTAEBaker, Miller36 min
Mar 3, 12:43 AM ESTSpecial Weather StatementTAEBaker, Dougherty47 min
Mar 3, 7:18 AM ESTTornado WarningTAEBaker, Miller, Mitchell42 min
Mar 3, 7:42 AM ESTTornado WarningTAEDougherty, Mitchell, Worth33 min
Mar 3, 8:20 AM ESTSevere Thunderstorm WarningTAEBaker, Early, Miller, Mitchell40 min
Mar 3, 8:29 AM ESTTornado WarningTAEDecatur, Grady, Mitchell31 min
Mar 3, 9:13 AM ESTTornado WarningTAEBen Hill, Irwin, Tift32 min
Mar 3, 10:36 AM ESTTornado WarningTAEBrooks, Thomas24 min
Mar 3, 10:59 AM ESTTornado WarningTAEBrooks, Lowndes31 min
Mar 3, 11:31 AM ESTTornado WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes29 min
Mar 3, 11:48 AM ESTSevere Thunderstorm WarningTAEGrady, Thomas27 min
Mar 3, 12:16 PM ESTSpecial Weather StatementTAEBrooks29 min
Mar 3, 12:23 PM ESTTornado WarningTAEBrooks, Lowndes37 min
Mar 3, 12:34 PM ESTFlash Flood WarningTAEBaker, Decatur, Early, Miller, Seminole3 hr
Mar 3, 12:45 PM ESTSevere Thunderstorm WarningTAEBerrien, Cook, Lanier, Lowndes30 min
Mar 3, 12:53 PM ESTTornado WarningTAEBerrien, Cook, Lanier, Lowndes37 min
Mar 3, 1:28 PM ESTSevere Thunderstorm WarningTAEBerrien, Brooks, Lanier, Lowndes, Thomas62 min
Mar 3, 1:34 PM ESTFlash Flood WarningTAEBerrien, Brooks, Cook, Decatur, Grady, Lanier and 2 more3 hr
Mar 3, 4:11 PM ESTAreal Flood AdvisoryTAELowndes3 hr
Mar 3, 4:29 PM ESTFlash Flood WarningTAEBerrien, Brooks, Cook, Lanier, Lowndes83 min
Mar 2, 7:20 PM ESTSevere Thunderstorm WarningTAEDale, Geneva, Houston25 min
Mar 2, 7:53 PM ESTSpecial Weather StatementTAEHouston37 min
Mar 2, 8:30 PM ESTSpecial Weather StatementTAEHouston30 min

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.